# SDR SWAA2017110317541

- Difficulty date: October 27, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N968WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36679
- Aircraft time: 20,820 hours, 12,257 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 149A7655
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN LANDING GEAR WHEEL WELL VAPOR PANEL CRACKED AT BS 663, LBL 34. REPAIRED PANEL PER SRM.
